Hom-configurations in triangulated categories generated by spherical objects

Coelho Guardado Simoes, Raquel (2015) Hom-configurations in triangulated categories generated by spherical objects. Journal of Pure and Applied Algebra, 219 (8). pp. 3322-3336. ISSN 0022-4049

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Pure and Applied Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
142026
Deposited By:
Deposited On:
03 Mar 2020 08:50
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 08:45